Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 46, NWS Corpus Christi, TX

July 9, 2021Goliad County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jul 9, 2021, 2:56 AM CDT for Goliad County, Victoria County, Texas. It took effect at Jul 9, 2021, 5:27 AM CDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 2:56 AM CDT (07:56 UTC)
In effect from
Jul 9, 2021, 5:27 AM CDT
Expired
Jul 11, 2021, 8:47 AM CDT
In force
51 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Moderate

Counties Goliad County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 19.71 ft at Jul 10, 2021, 1:00 AM CDT.

actionminormoderate10152007/0907/1007/1107/12
Action stage
14 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

641 
WGUS44 KCRP 090756
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
256 AM CDT Fri Jul 9 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

For the Coleto Creek...including Arnold Road Crossing...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/crp.

The next statement will be issued this evening at 600 PM CDT.

&&


TXC175-469-092300-
/O.NEW.KCRP.FL.W.0046.210709T1113Z-210711T0200Z/
/SCDT2.2.ER.210709T1058Z.210709T2100Z.210710T1000Z.NO/
256 AM CDT Fri Jul 9 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Coleto Creek At Arnold Road Crossing.
* From this morning to late tomorrow evening.
* At 2:45 AM CDT Friday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 16.7 feet late this afternoon. It will 
  then fall below flood stage late tonight.
* Impact...At 17.0 feet, Major lowland flooding extends well into 
  the flood plain, cutting off livestock. Roads and low bridges near 
  the river are flooded and are dangerous.
* Flood History...This crest compares to a previous crest of 16.7 
  feet on 12/22/1991.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 am)
Location          Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Coleto Creek
Arnold Road Cross 15.0  13.4  Fri 2 am    15.8  11.0  7.3   6.3   6.0





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

87
7 follow-up statements
033 
WGUS44 KCRP 090837
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
337 AM CDT Fri Jul 9 2021

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

For the Coleto Creek...including Arnold Road Crossing, Highway 59,  
Victoria...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/crp.

&&


TXC175-469-092345-
/O.EXT.KCRP.FL.W.0046.210709T1027Z-000000T0000Z/
/SCDT2.3.ER.210709T1027Z.210710T0000Z.210710T1112Z.NO/
337 AM CDT Fri Jul 9 2021

...Forecast flooding increased from Moderate to Major severity and 
increased in duration until further notice...

The Flood Warning continues for
  the Coleto Creek At Arnold Road Crossing.
* From early this morning until further notice.
* At 2:45 AM CDT Friday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 17.4 feet this evening. It will then 
  fall below flood stage Saturday morning.
* Impact...At 17.0 feet, Major lowland flooding extends well into 
  the flood plain, cutting off livestock. Roads and low bridges near 
  the river are flooded and are dangerous.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 am)
Location          Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Coleto Creek
Arnold Road Cross 15.0  13.4  Fri 2 am    16.3  11.9  7.8   6.8   6.4





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

ANM
467 
WGUS84 KCRP 091537
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
1037 AM CDT Fri Jul 9 2021

...The Flood Warning continues for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC175-469-100645-
/O.CON.KCRP.FL.W.0046.000000T0000Z-000000T0000Z/
/SCDT2.3.ER.210709T0906Z.210709T1800Z.210710T1236Z.NO/
1037 AM CDT Fri Jul 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Coleto Creek At Arnold Road Crossing.
* Until further notice.
* At 9:45 AM CDT Friday the stage was 18.1 feet.
* Flood stage is 15.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.6 feet 
  this afternoon. It will then fall below flood stage Saturday 
  morning.
* Impact...At 17.0 feet, Major lowland flooding extends well into 
  the flood plain, cutting off livestock. Roads and low bridges near 
  the river are flooded and are dangerous.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1pm)
Location          Stg   Stg   Day/Time    Sat   Sun   Mon   Tue  Wed

Coleto Creek
Arnold Road Cross 15.0  18.1  Fri 9 am    14.1  9.5   7.3   6.5  6.2





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

ANM
567 
WGUS84 KCRP 091942
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
242 PM CDT Fri Jul 9 2021

...The Flood Warning continues for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

For the Coleto Creek...including Arnold Road Crossing, Highway 59,  
Victoria...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC175-469-101045-
/O.EXT.KCRP.FL.W.0046.000000T0000Z-210711T1000Z/
/SCDT2.3.ER.210709T0906Z.210709T1815Z.210710T1800Z.NO/
242 PM CDT Fri Jul 9 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Coleto Creek At Arnold Road Crossing.
* Until early Sunday morning.
* At 1:45 PM CDT Friday the stage was 18.6 feet.
* Flood stage is 15.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:45 PM CDT Friday was 18.7 feet.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 6.2 feet early 
  Wednesday afternoon.
* Impact...At 17.0 feet, Major lowland flooding extends well into 
  the flood plain, cutting off livestock. Roads and low bridges near 
  the river are flooded and are dangerous.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 pm)
Location          Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Coleto Creek
Arnold Road Cross 15.0  18.6  Fri 1 pm    15.0  9.8   7.2   6.4   6.2





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

TC
123 
WGUS84 KCRP 100137
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
837 PM CDT Fri Jul 9 2021

...The Flood Warning is extended for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

For the Coleto Creek...including Arnold Road Crossing...Major 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC175-469-101645-
/O.EXT.KCRP.FL.W.0046.000000T0000Z-210711T1327Z/
/SCDT2.3.ER.210709T0906Z.210710T0600Z.210710T2127Z.NO/
837 PM CDT Fri Jul 9 2021

...The Flood Warning is now in effect until Sunday morning...

The Flood Warning continues for
  the Coleto Creek At Arnold Road Crossing.
* Until Sunday morning.
* At 7:45 PM CDT Friday the stage was 19.0 feet.
* Flood stage is 15.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Friday was 19.0 feet.
* Forecast...The river is expected to rise to a crest of 19.7 feet 
  just after midnight tonight. It will then fall below flood stage 
  tomorrow afternoon.
* Impact...At 21.0 feet, Major lowland flooding occurs, and cuts 
  livestock off and potentially drowns them well away from the 
  creek. Most roads and low bridges near the river are severely 
  flooded and are dangerous.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Coleto Creek
Arnold Road Cross 15.0  19.0  Fri 7 pm    13.9  8.8   7.6   7.2   6.8





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

TC
072 
WGUS84 KCRP 101441
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
941 AM CDT Sat Jul 10 2021

...The Flood Warning is extended for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC175-469-110545-
/O.EXT.KCRP.FL.W.0046.000000T0000Z-000000T0000Z/
/SCDT2.3.ER.210709T0906Z.210710T0700Z.210711T0246Z.NO/
941 AM CDT Sat Jul 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Coleto Creek At Arnold Road Crossing.
* Until further notice.
* At 7:45 AM CDT Saturday the stage was 18.7 feet.
* Flood stage is 15.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to continue a slow fall to below 
  flood stage late this evening.
* Impact...At 17.0 feet, Major lowland flooding extends well into 
  the flood plain, cutting off livestock. Roads and low bridges near 
  the river are flooded and are dangerous.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7am)
Location          Stg   Stg   Day/Time    Sun   Mon   Tue   Wed  Thu

Coleto Creek
Arnold Road Cross 15.0  18.7  Sat 7 am    12.6  7.8   6.6   6.2  6.1





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

ANM
053 
WGUS84 KCRP 101927
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
227 PM CDT Sat Jul 10 2021

...The Flood Warning continues for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

For the Coleto Creek...including Arnold Road Crossing...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC175-469-111030-
/O.EXT.KCRP.FL.W.0046.000000T0000Z-210711T1731Z/
/SCDT2.3.ER.210709T0906Z.210710T0700Z.210711T0130Z.NO/
227 PM CDT Sat Jul 10 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Coleto Creek At Arnold Road Crossing.
* Until early tomorrow afternoon.
* At 1:45 PM CDT Saturday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:45 PM CDT Saturday was 19.6 feet.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 6.1 feet early Thursday afternoon.
* Impact...At 16.0 feet, Moderate lowland flooding. Flooding of 
  secondary roads and low bridges.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 pm)
Location          Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

Coleto Creek
Arnold Road Cross 15.0  16.3  Sat 1 pm    10.9  7.3   6.4   6.2   6.1





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

TC
594 
WGUS84 KCRP 111347
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
847 AM CDT Sun Jul 11 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

TXC175-469-111500-
/O.CAN.KCRP.FL.W.0046.000000T0000Z-210711T1347Z/
/SCDT2.3.ER.210709T0906Z.210710T0700Z.000000T0000Z.NO/
847 AM CDT Sun Jul 11 2021

...The Flood Warning for the Coleto Creek At Arnold Road Crossing 
has been cancelled...

The Flood Warning is cancelled for
  the Coleto Creek At Arnold Road Crossing.
* At 7:45 AM CDT Sunday the stage was 9.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river has receded below flood stage.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location          Stg   Stg   Day/Time    Mon   Tue   Wed   Thu   Fri

Coleto Creek
Arnold Road Cross 15.0  9.4   Sun 7 am    7.1   6.4   6.2   6.1   6.0




&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

EMF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 9, 12:52 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 9, 12:52 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1252 AM CDT Fri Jul 9 2021

.AVIATION...06Z TAFs

MVFR expected to prevail at all sites overnight and through the
day Friday. Low ceilings could create IFR conditions,
periodically, as showers continue to push through S TX.
Thunderstorms will be possible tomorrow afternoon for all sites.
VFR conditions should return to all sites after 00Z Saturday.

&&

.PREV DISCUSSION... /Issued 427 PM CDT Thu Jul 8 2021/

DISCUSSION...

Made a quick update to the QPF across the northern Coastal Bend
and Victoria Crossroads. With moisture still in place and
precipitation expanding in coverage, the Victoria Crossroads
could receive as much as 4-6 inches of rain tonight through
Friday.

PREV DISCUSSION... /Issued 356 PM CDT Thu Jul 8 2021/

SHORT TERM (Tonight through Friday Night)...

Water vapor imagery indicates the mid-level low that has soaked
the area is still sitting over South Texas. Moisture continues to
stream into the area with more rain expected. Periods of heavy
rain will be likely overnight and through Friday. At this time,
another 2 to 4 inches looks possible across the northern Coastal
Plains and Victoria Crossroads with 1 to 3 inches possible
elsewhere. SPC has put our coastal areas in a marginal risk for
severe weather-- specifically, tornados. Some areas of rotation
have been indicated on radar, so a few tornado warnings have
already been issued. Folks should stay aware of their local
weather conditions.

The low will finally begin to push to the west Friday, with
moisture becoming more limited Friday night. Rain chances should
diminish a bit by 7 PM Friday, so will let the Flash Flood Watch
that is in place ride until then.

Onshore flow will continue, leading to some minor coastal flooding
during periods of high tide, though with uncertainty, have not
issued a Coastal Flood Advisory.

LONG TERM (Saturday through Thursday)...

For the longterm period, the overall synoptic pattern remains the
same with increasing heights over South Texas as a Great Basin mid-
level high nudges into TX. Mid-levels are expected to dry out over
the weekend. Model guidance continues to show a decrease in PWAT's
and am more confident that values will drop below 2.0" and likely
below normal by Sunday. Still may have some showers and storms on
Saturday but chances drop off dramatically for Sunday. This will be
followed by a slight increase in PoP's for the rest of the week as some
mid-level moisture returns but will be diurnally driven showers.

Temperatures will will trend warmer and peak on Monday, then should
hold steady due to cloud cover for the rest of the work week.

With more settled conditions expected in the long term, it's
important to note that hazards from this weeks flooding could extend
into next week as rivers and flooded areas slowly recede, especially
as any additional rainfall from storms albeit small will extend the
time it takes an water to drain.

Increased wave heights from swells related to Tropical Storm Elsa
are expected to increase the rip current risk and minor coastal
flooding is possible through the weekend until wave heights decrease
on Sunday.

MARINE...

Numerous showers and thunderstorms will continue tonight through
Friday. Some of this activity could produce brief waterspouts and
locally higher winds and seas. A Small Craft Advisory will
continue through Friday morning. Chances for rain will begin to
gradually diminish Friday night. Moderate onshore flow will
continue Saturday through the weekend. Weak to moderate flow
returns Sunday but could become moderate at times through the end
of the period. Increased wave heights from swells related to
Tropical Storm Elsa continue through the weekend and are expected
to come down Sunday. Small Craft Exercise Caution conditions are
likely throughout this time-frame. Isolated to scattered showers
and thunderstorms will be possible daily from Saturday through the
end of the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    87  78  88  78  89  /  80  30  40  10  10
Victoria          84  77  88  76  89  /  80  40  40  10  20
Laredo            88  77  92  77  96  /  70  50  30  10  20
Alice             89  76  91  75  93  /  80  30  30  10  20
Rockport          87  79  89  80  90  /  80  40  40  10  20
Cotulla           87  76  94  76  95  /  70  50  40  10  20
Kingsville        88  78  89  76  90  /  80  30  30  10  10
Navy Corpus       87  81  88  81  88  /  80  40  30  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening For the following zones:
     Aransas Islands...Bee...Calhoun Islands...Coastal Aransas...
     Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
     Coastal Refugio...Coastal San Patricio...Goliad...Inland
     Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
     Inland San Patricio...Jim Wells...Kleberg Islands...Live
     Oak...Nueces Islands...Victoria.

     Coastal Flood Advisory until 1 PM CDT this afternoon For the
     following zones: Aransas Islands...Calhoun Islands...
     Kleberg Islands...Nueces Islands.

GM...Small Craft Advisory until 7 AM CDT this morning For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

&&

HAA/72...AVIATION
Hazardous weather outlook, Jul 8, 4:02 PM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
402 PM CDT Thu Jul 8 2021

TXZ229>234-239>247-342>347-442-443-447-092115-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
402 PM CDT Thu Jul 8 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the Coastal Bend and the
Victoria Crossroads through Friday evening.

Numerous showers and some thunderstorms are expected through
tonight, with heavy rainfall and flash flooding at times, mainly
from the Coastal Bend to the Victoria Crossroads.

There is a moderate risk of rip currents for Gulf facing beaches
of the Middle Texas coast tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Flash Flood Watch remains in effect for the Coastal Bend and
Victoria Crossroads Friday.

Numerous showers and scattered thunderstorms are expected
Friday. Heavy rainfall could lead to localized flooding at times
Friday. Isolated to scattered thunderstorms will be possible
over the weekend.

Minor coastal flooding will be possible Friday and Saturday in response to
Tropical Storm Elsa.

GMZ230-235-250-255-270-275-092115-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
402 PM CDT Thu Jul 8 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

Numerous showers and thunderstorms are expected over the Gulf
waters tonight. Some of the storms could produce gusty winds and
isolated waterspouts.

Small Craft Advisory is in effect for the Gulf waters through
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated to scattered thunderstorms will be possible starting
Friday and continuing through the next week. An increased risk of
rip currents is possible Friday and Saturday in response to
Tropical Storm Elsa.

In the hours before

Special weather statement, Jul 8, 11:54 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1154 PM CDT Thu Jul 8 2021

TXZ243-244-343-090545-
Inland Nueces-Inland San Patricio-Coastal Nueces-
1154 PM CDT Thu Jul 8 2021

...STRONG WINDS WILL AFFECT SOUTH CENTRAL NUECES AND SOUTH CENTRAL
SAN PATRICIO COUNTIES...

At 1154 PM CDT, a shower was located over South Texas Botanical
Gardens, or near Corpus Christi, moving north at 25 mph.

Winds in excess of 40 mph are possible with this shower.

This shower will be near...
  Driscoll Childrens Hospital around 1205 AM CDT.
  Corpus Christi International Airport, Del Mar College West Campus,
  Del Mar College East Campus and Cole Park around 1210 AM CDT.
  Downtown Corpus Christi and Clarkwood around 1215 AM CDT.
  Odem around 1245 AM CDT.

Other locations impacted by this shower include Chapman Ranch and
Tuloso.
This includes the following highways...
 Interstate 37 between mile markers 1 and 11.
 US Highway 181 near mile marker 648.
 US Highway 77 near mile marker 654.

LAT...LON 2796 9761 2799 9742 2788 9741 2759 9735
      2757 9749
TIME...MOT...LOC 0454Z 171DEG 23KT 2767 9744

PH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:06 PM CDTAreal Flood WarningCRPCalhoun, Victoria3 hr
Jul 8, 8:47 PM CDTRiver Flood WarningCRPVictoria49 hr
Jul 8, 10:26 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Live Oak, McMullen2 hr
Jul 8, 10:29 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces15 hr
Jul 8, 10:41 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio2 hr
Jul 8, 11:14 PM CDTFlash Flood WarningCRPBee, Goliad2 hr
Jul 8, 11:54 PM CDTSpecial Weather StatementCRPNueces51 min
Jul 9, 12:18 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio, Victoria117 min
Jul 9, 1:26 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio2 hr
Jul 9, 2:06 AM CDTRiver Flood WarningCRPVictoria13 hr
Jul 9, 2:26 AM CDTFlash Flood WarningCRPAransas, Bee, Goliad, Refugio, San Patricio3 hr
Jul 9, 2:49 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak3 hr
Jul 9, 3:54 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria4 days
Jul 9, 4:24 AM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio, Victoria3 hr
Jul 9, 6:42 AM CDTAreal Flood AdvisoryCRPCalhoun, Refugio, Victoria112 min
Jul 9, 7:53 AM CDTFlash Flood WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio3 hr
Jul 9, 8:51 AM CDTRiver Flood WarningCRPLive Oak60 hr
Jul 9, 8:56 AM CDTRiver Flood WarningCRPLive Oak24 hr
Jul 9, 10:40 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Goliad, Refugio, Victoria11 hr
Jul 9, 10:46 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, Victoria11 hr
Jul 9, 1:02 PM CDTRiver Flood WarningCRPJim Wells14 hr
Jul 9, 4:42 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun5 hr
Jul 9, 6:16 PM CDTSpecial Marine WarningCRP44 min
Jul 9, 6:16 PM CDTSpecial Weather StatementCRPKleberg, Nueces59 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.